# SDR SWIA202157484

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED FROM F.S. 310 TO F.S. 349.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED PAX DOOR SILL IAW CRJ 200 SRMS 51-42-06, 51-42-21. FORM M337 AND MAJOR REPAIR TASK 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, PART FOR PART REPLACEMENT. REFER TO CONTINUE CARD FOR WORK PERFORMED.
